# SDR DALA2024042304651

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO COMPARTMENT INTERCOSTAL BETWEEN STA 907 + 15, BETWEEN STR 26L AND STR 25L. REMOVED CORRODED INTERCOSTAL AFT CARGO BAY BETWEEN BS 907 - BS 927 STR 25L - 26L AND INSTALLED REPLACEMENT INTERCOSTAL PER B737 -800 SRM 51-40-02 REF BOEING DWG 147A7401.
